ArticleClinics and practice2018
Acute tubulointerstitial nephritis and polyclonal hypergammaglobulinaemia: Which is the culprit?
Article in Clinics and practice, 2018. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
8 authors at 2 institutions in 2 countries.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Proton pump inhibitors (PPIs) are among the most frequent implicated drugs in acute tubulointerstitial nephritis (ATIN), nevertheless it is important to report cases with atypical profiles. A 80-year-old female, exposed during 34 months to omeprazole, presented with polyclonal hypergammaglobulinaemia and renal failure. After stopping omeprazole there was a partial improvement in serum creatinine and IgG. Renal biopsy revealed ATIN; immunohistochemistry for IgG4 was negative. Treatment with steroids and mycophenolate sodium improved renal function and normalized immunoglobulins. The lack of data of other entities and the patient's evolution strongly point omeprazole as the culprit. After 27 months of follow-up, she remains clinical and analytically stable. ATIN caused by PPIs may appear after a long period of exposure and may be accompanied by analytical anomalies that simulate a systemic disease.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.